Feel like I am loosing my frigging mind!!!

Discussion in 'Mental Health Disorders' started by Stranger1, Feb 5, 2009.

Thread Status:
Not open for further replies.
  1. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    Does anyone else see shadows at night. I can't sleep at night. I keep having scarrey dreams and they seem real so I am up most of the night. When I am up I see shadows out of the corner of my eyes or I see them race across in front of me. For the last month I get this feeling someone is standing behind me. It makes the hair on my neck stand up. When I turn around there isn't anyone there. I feel like I am starting to loose it. My shrink keeps asking me if I hear voices and I keep telling him no I just see things. He thinks I might be skyzzo. I am paranoid all the time and it also is getting worst. I am afarid to tell him this because I don't want to be sent to state. I have heard to many stories about that place.
    I have seen a nuerologist about the shadows and he says it's my eyes. So I saw an eye doctor and granted I found out I need glasses but he says it isn't an eye problem. I have asked my regular doctor about it and he says he doesn't know. No one can tell me why this is happening and why it is progressively getting worst. It doesn't help that I am already suicidal and deal with that dailey. I'm out of ideas and no one can give me an answer. What do you think???? Am I loosing it???/~Joseph~
  2. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Hi Joseph,

    Have you ruled out the possibilities that your medication could be causing this?
    When I took bromazepam, I couldnt see properly, I could see everything in double vision. So perhaps it's your medication. If your own doctor doesn't know, it's definitely time to get a second opinion. You shouldn't have to suffer like this hun. Also, do you drink a lot of caffeine? drinking large amounts of caffeine has recently been linked to mild hallucinations. :arms:

    I hope you can get this sorted Joseph,

    Lynn xx
  3. mdmefontaine

    mdmefontaine Antiquities Friend

    joseph. . .sorry hun :sad: i don't know much about medications. but lynn has some good suggestions.

    it does sound as if your meds need to be adjusted, and a second opinion is a great idea. i hope you don't let yourself get into a panic, or an anxious state..making everything worse....

    hun, take a step back. . . breathe. . . and maybe call your doctor. just take a small step, then another . . it is hugely hard when we are very depressed, and deal with suicidal feelings, only to have extra problems pressing in on us. i am so sorry - but i know you can get this sorted out hun. pm me anytime and i could help you do google research....i can't help much - but i'm HERE.
  4. Shiroi_Hana

    Shiroi_Hana Well-Known Member

    That's been happening to me a lot recently, as well. I have nightmares every time I go to sleep and during the day, I keep seeing shadows darting around the house out of the corner of my eye; I never feel like I am alone, and I have to keep my cat with me just to feel safe, as I am usually the only one at home during the day. I've also noticed it started when I began to really stress about things going on in my life; do you think that is a possibility, that it's the result of persistent stress? I'm not sure if it's anything to worry about or not, but then again I am not licensed to say as to whether it is or not.
  5. snowraven

    snowraven Well-Known Member

    Hi Joseph, could be just tiredness. I know what stress you have been under lately and I know how easy it is for our minds to play tricks on us when we are physically exhausted. I've experienced similar things during a few long epics I've had in the mountains. Your posts and the pms you have sent me are as clear as ever. As Lynn says it may also be down to your meds. The more you worry about these things the more likely they are to continue. I know it's easier to say than do but it sounds like you could do with a good rest. Hope that can happen for you. Best wishes Simon.:smile:
  6. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    Thanks for your thoughts on the matter. I have been seeing the shadows for years and they don't bother me, I have grown accustom to them. It's this feeling someone is standing behind me that is fairly new. It bothers me because it is different. Yes Sweetheart I drink alot of cafffeine. I drink two pots of coffee a day and ice tea the rest of the time. I don't use illegal drugs and I very rarely drink alcohol. I can't beleive that none of the specialists I have seen can give me an answer. I have no choice in shrinks because the organization I go thru only has him and two PRN's on staff. I'm stuck with him...
  7. Angelo_91

    Angelo_91 Well-Known Member

    why are you afraid.
  8. Clockwork Reality

    Clockwork Reality Well-Known Member

    Joe, I have the same problems sometimes. Feeling that I can't trust anybody, seeing spots in the corner of my eyes, worried that there's peeople behind me. I always think that I hear phones ringing or people calling my name, and occasionally I'll look down and think that bugs are crawling all over me. Hell, I'm amazed that I can keep my job held down.

    When I was seeing a doc, he put me on rhisperdal, which typically is used to treat schitzophrenia. And it did admittedly help. My problem is that I was just too ashamed to be on any sort of medication, which is why I stopped it.

    But don't be afraid or embarrassed. Just because I'm a hard-headed little fart doesn't mean that anybody else has to live in fear--nor should they! You deserve better, so ask your doc about appropriate treatment.
  9. justafool

    justafool Well-Known Member

    Yep, caffeine can cause hallucinations. I experienced that, and it went away when I reduced my caffeine intake.

    My advice is to put the brakes on any fear you may be experiencing in regards to this. Fear only makes you fogged-up. Whatever is going on, you will understand it better when you have a more dispassionate view of the situation.
Thread Status:
Not open for further replies.